# SDR SWIA200110574

- Difficulty date: December 12, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- Aircraft time: 27,168 hours, 31,179 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, PAX DOOR LOWER AFT TRACK, CRACK ON DOOR STRUCTURE.  PERFORMED REPAIR ON PASSENGER DOOR UNDER LOWER AFT TRACK PER SB 120-052-0034.
